MathSciNet Relay Station
MathSciNet bibliographic data
MR1823773 (2002b:16055) 16W30 (17B37)
Kharchenko, V. K. Skew primitive elements in Hopf algebras and related identities. J. Algebra 238 (2001), no. 2, 534–559.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement